ITEM METADATA RECORD
Title: Superconformal algebras and clifford algebras
Authors: Hasiewicz, Z ×
Thielemans, K
Troost, Walter #
Issue Date: Mar-1990
Publisher: American Institute of Physics
Series Title: Journal of mathematical physics vol:31 issue:3 pages:744-756
URI: 
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science